# SDR SWAA093245

- Difficulty date: May 14, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 21,914 hours, 12,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  HC1 CHECK, FOUND EEPLS CRACKED.  R&R EEPLS PER MM.
